# SDR COMA9960294

- Difficulty date: June 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7072
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bukkhead Angle
- Part number: 6013501252
- Condition: Cracked
- Location: Aft Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE BRACKET ON REAR PRESSURE BULKHEAD RIGHT AFT SIDE IS CRACKED.  REPLACED ANGLE BRACKET.
